The L...-representation algebra of a foundation topological semigroup.
Manuscripta mathematica, Tome 77 (1992) no. 2-3, pp. 161-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
commutative topological semigroup, representation algebra, weak continuous representations, continuous semicharacters, locally compact groups, Gelfand transforms, bounded measures
@article{MM2_1992__77_2-3_155776,
author = {M. Lashkarizade Bami},
title = {The {L...-representation} algebra of a foundation topological semigroup.},
journal = {Manuscripta mathematica},
pages = {161--168},
year = {1992},
volume = {77},
number = {2-3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__77_2-3_155776/}
}
M. Lashkarizade Bami. The L...-representation algebra of a foundation topological semigroup.. Manuscripta mathematica, Tome 77 (1992) no. 2-3, pp. 161-168. http://geodesic.mathdoc.fr/item/MM2_1992__77_2-3_155776/